# SDR EY2R57139

- Difficulty date: August 2, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D54991
- Condition: Cracked
- Location: Mounting Holes
- Component: Spinner/Bulkhead, Mcauly
- Component part number: D5309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AROUND MOUNTING HOLES.  REPLACED.  (X)
